Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
differin25

Differin application tips

Hi everyone...I have just started using differin with eryacne and now I am having alot of problems with redness and flakiness. I am using differin every other day and eryacne every day.

Should I back off more...or do I need to put up with this flakiness. I am worried if I am always going to be flaky with this differin

Share this post


Link to post
Share on other sites

Hi everyone...I have just started using differin with eryacne and now I am having alot of problems with redness and flakiness. I am using differin every other day and eryacne every day.

Should I back off more...or do I need to put up with this flakiness. I am worried if I am always going to be flaky with this differin

Moisturizer !?

Share this post


Link to post
Share on other sites

Definately use a moisturizer. Start off putting it on at night, so your skin doesn't flake during the day. When your skin adapts to it, put it on more often. Your skin will be red at first (it happened to me too)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×